de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extremal Subgraphs of Random Graphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45156

Panagiotou,  Konstantinos
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Brightwell, G., Panagiotou, K., & Steger, A. (2012). Extremal Subgraphs of Random Graphs. Random Structures & Algorithms, 41(2), 147-178. doi:10.1002/rsa.20413.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C4E2-5
Abstract
There is no abstract available